# SDR SWAA2022033076711

- Difficulty date: February 22, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS 540 BETWEEN BL 0 LBL 24.75 AT PASSENGER CABIN 2022-109370 / [01] REPLACED SUPPORT BRACKET LOCATED BS 540 BETWEEN BL 0 LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 SHEET 2 REV B. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT BRACKET LOCATED BS 540 BETWEEN BL 0 LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0060 SHEET 2 REV B. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
